On the approximability of the maximum feasible subsystem problem with 0/1-coefficients

K. Elbassioni, R Raman, S. Ray, R.A. Sitters

Research output: Chapter in Book / Report / Conference proceedingConference contributionAcademicpeer-review

Original languageEnglish
Title of host publicationSIAM: Proceedings of the 20th annual ACM-SiAM symposium on Discrete algorithms (SODA)
EditorsC. Mathieu
Place of PublicationPhiladelphia
PublisherSIAM
Pages1210-1219
Publication statusPublished - 2009
Event20th annual ACM-SiAM symposium on Discrete algorithms (SODA) - Philadelphia
Duration: 4 Jan 20096 Jan 2009

Conference

Conference20th annual ACM-SiAM symposium on Discrete algorithms (SODA)
Period4/01/096/01/09

Cite this

Elbassioni, K., Raman, R., Ray, S., & Sitters, R. A. (2009). On the approximability of the maximum feasible subsystem problem with 0/1-coefficients. In C. Mathieu (Ed.), SIAM: Proceedings of the 20th annual ACM-SiAM symposium on Discrete algorithms (SODA) (pp. 1210-1219). Philadelphia: SIAM.